# SDR CALA0001997

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bulged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR SKIN BULGED AT RIVET NUTS HOLDING SEAL RETAINER AROUND DOOR. THE RIVET NUTS WERE REMOVED IAW SRM 51-30-7. A DOUBLER WAS INSTALLED IAW SRM 51-10-3, 51-30-2, AND ECRA 5230-01554. RIVET NUTS WERE INSTALLED IAW SRM 51-30-7.
